An almost polynomial sidon sequence

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

It is a classical unsolved problem whether there is a polynomial with integral coefficients whose values at natural numbers form a Sidon set. In this note we prove the existence of a polynomial of degree 5, with real coefficients, such that the integer parts of the values form a Sidon set.

Original languageEnglish
Pages (from-to)367-375
Number of pages9
JournalStudia Scientiarum Mathematicarum Hungarica
Volume38
Issue number1-4
Publication statusPublished - Dec 1 2002

Keywords

  • Random construction
  • Sidon sets

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An almost polynomial sidon sequence'. Together they form a unique fingerprint.

  • Cite this